# SDR DALA2017030501763

- Difficulty date: March 4, 2017
- Submitted: March 5, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT HAS CORROSION ON RT TIE TRACK FROM Y=813 TO Y=954, Y=994 TO Y=1022. RT TIE TRACK FROM Y=813 TO Y=954, Y=994 TO Y=1022 WAS REPLACED PER SRM 51-41-01 0G.
